Doctor insights on:
Green Stools And Mucus After Taking Antibiotics
Itaking antibiotics2weeks for pyelonephritis. ive just had horrendous cramps and urgency to pass stool. Mucus loose stool and some solid with nausea.
Like material that functions to moisten and protect inner body surfaces. The viscous slippery substance that consists chiefly of mucin, water, cells, and inorganic salts and that is secreted as a protective lubricant coating by the cells and glands of the mucous membranes. The free slime of the mucous membranes, composed of secretion of the glands, various salts, ...Read more
Rsp infection x2weeks.Zpak..Coughing up green mucus a week after stopping zpak. Never felt completely "well"now still sick and mucus is green again!
Antibiotics for URIs: It's not surprising that you didn't get better. Most upper respiratory infections (uris) are caused by viruses. Since Azithromycin treats only bacteria, it is usually just a placebo when given to people with uris. The color of your sputum is not helpful in determining whether you need antibiotics. If you have no fever and are breathing normally, you probably just need cough medicine. ...Read more
Hi why do I still have green watery stool after taking 3 tabs of lomotil (diphenoxylat and atropine) and hydrite, eating bananas and apple? But it lessen after 24 hours .
Sounds transient: Sounds like a transient condition that will clear up on its own (since you are already having improvement at 24 hours). A virus is often the cause and this can take a few days to clear up. Good luck ! symptoms like these deserve a full evaluation in person by your health care provider. ...Read more
I started passing black, green and yellow stools once I ate food outside and then it had started some 5 weeks, i took antibiotics but with mushy stool?
Consultation advised: Would like to offer some guidance but I'm having difficulty understanding your situation and your question. This Q & A box is not designed for diagnosis. You may find an online consultation here at Heath Tap more helpful. Video,Voice or InBox Text consultation the best. Best wishes. ...Read more
Flu like symptoms bloody mucusiral bacteria blood in thick mucus. What antibiotics to take for this?
Bacteria: Cultures of bacteria must be interpreted by what organisms are isolated and from what clinical materials and in the context of signs and symptoms of illness in the patient, along with other factors like physical exam and other lab findings. Would never base antibiotic therapy on the information you have provided. Discuss this with your doctor. ...Read more
Taking cipro (ciprofloxacin) and metronizadol for a few days and just noticed bloody stool. Diverticulitis?
9 month of increasing daily stomach pain,bleeding diarrhea headaches.in agony. Yellow an orange diarrhea and mucus Dr say still IBS. No meds work.
Can Mucinex (guaifenesin) cause loose stools and rectal irritation? I had some minor diarrhea the day after taking it.
Increase in stomach noises, stomach cramps and diarrhea after eating at times. stool color from brown to yellow and green.
Have bronchitis for 1 wk. I'm taking antibiotics & inhaler.This morning i threw up white phlegm and bright green stuff. What is the bright green?
I took antiobiotics to get rid of hpylori then took lots of probiotics 2 weeks later including a pill form and activia. I still have mucous smelly stools that float, stomach pain.and nausea.
Antibiotic related: Although tripl;e combo antibiotics are standard treatment for H pylori, these are still three antibiotics that can potentially cause havoc on your stomach. I would recommend a waiting period of two weeks without ny medicine to see if things settle down. Continue oral rehydrating fluids and yogurt, avoid othe rdairy products, raw vegies and fruits. ...Read moreSee 1 more doctor answer
Vomited yellow bile, even though i've eaten and drink fluids! constipated for 5 days (chronic/ green diahrea after reg bm hot flashes weak headaches?
Viral gastroenteriti: Five days is getting a little beyond the acceptable time for this to resolve spontaneously. If you are not better in the next 24-48 hrs would definitely seek medical advice. ...Read more
Loose green sticky stool not diarrhea with mucus some light blood 2-3 times in the morning also stomach cramps during the day and gas it's day 6 now?
Lower abdominal pain for 4 months. Cramping and diarrhea and constipation. Green poop the last 2 days. Havent eaten ANYTHING green. Or green dye. Help?
Can Cravit 500mg cause yellow mucousy loose stools? I have a lot of anxiety taking antibiotics. Also I'm taking 1000mg of rakubi-n(probiotic) 3/day.
It could: Cravat is a brand name for ciprofloxacin. The main side effects of antibiotics is GI upset. They can kill the bacteria in the gut as well as the area that you intended. Probiotics help repopulate the gut and will reduce the incidence of diahrrea. Talk to your doc about your anxieties. ...Read more
BM 15 minutes after eating broccoli, there was regular long brown stool and a pile of dark green/black unformed stool, not watery. Broccoli culprit?
Unlikely: It is unlikely that the broccoli had even made it out of your stomach at that point let alone through the rest of your digestive tract. BM probably unrelated. ...Read more
Stool black after 1 day off my antibiotics. Looked like pale stool day before. Whats the cause? Was on clarithromycin and metronidazole for h.Pylori
Multiple causes: Were you taking bismuth or pepto? That can turn stool black. Do you have a gastric ulcer as a result of h pylori? Blood that gets digested turns black. If stool is like motor oil and very foul smelling, go to er. This could mean severe blood. If stool well formed, probably not problem. ...Read moreSee 2 more doctor answers
Stomach cramps occasionally loose soft oily green stool with mucus some bright blood barely visible in mucus started 6 days ago bm 2-3 daily?
Stomach flu?: You may be having a viral gastroenteritis in your locale. 2-3 stools/day are not enough to get dehydrated; so, just treat your symptoms, drink plenty fluids, eat foods that are well-tolerated, use good hand-washing hygiene, and allow a few more days for it to clear. If not improved in another week, then get back to us or see a clinician locally. Hope that helps. ...Read more
5 days green stool with mucus and light blood in mucus no fever but weakness and tiredness started with vomiting and nausea just one day 6 days ago?
See your doctor.: if you're having bleeding in your stooland are feeling weak and tired, you should be seen by your doctor to be evaluated. You will need to have your blood count checked to be sure you are not anemic. This is especially important in light of your history of peptic also disease. Good luck. ...Read more
- Talk to a doctor live online for free
- Musus in stool after taking antibiotic and probiotics
- Green stringy mucus in stool
- Green stool with mucus in adults
- Ask a doctor a question free online
- Infant green mucus stool
- Lime green mucus in stool
- Green and mucus stool
- Green stool and mucus
- Mucus in stool after taking antibiotics